Research menu
Jump to menu

Publications:  Prof Borys Khoruzhenko

Fyodorov YV, Khoruzhenko BA, Simm NJ(2016). FRACTIONAL BROWNIAN MOTION WITH HURST INDEX H=0 AND THE GAUSSIAN UNITARY ENSEMBLE. Annals of Probability vol. 44, (4) 2980-3031.
Fyodorov YV, KHORUZHENKO B(2016). Nonlinear analogue of the May−Wigner instability transition. Proceedings of the National Academy of Sciences of USA
Fyodorov YV, Khoruzhenko BA, Nock A(2013). Universal K-matrix distribution in beta=2 Ensembles of Random Matrices. J. Phys. A: Math. Theor. vol. 46, (26) 26001-26011.
Fischmann J, Bruzda W, Khoruzhenko BA, Sommers H-J, Zyczkowski K(2011). Induced Ginibre ensemble of random matrices and quantum operations. J. Phys. A vol. 45, (7) 075203-075234.
Khoruzhenko BA, Sommers HJ(2011). Non-Hermitian Ensembles. The Oxford Handbook of Random Matrix Theory, Editors: Akemann, G, Baik, J, Francesco, PD, Oxford University Press
Khoruzhenko BA, Sommers H-J, Zyczkowski K(2010). Truncations of Random Orthogonal Matrices. Phys. Rev. E vol. 82, 040106-040110.
Wei Y, Khoruzhenko BA, Fyodorov YV(2009). Integral formulae for the eigenvalue density of complex random matrices. J PHYS A-MATH THEOR vol. 42, (46) 462002-462012.
Khoruzhenko BA, Savin DV, Sommers HJ(2009). Systematic approach to statistics of conductance and shot-noise in chaotic cavities. PHYS REV B vol. 80, (12) 125301-125315.
Sommers HJ, Khoruzhenko BA(2009). Schur function averages for the real Ginibre ensemble. J PHYS A-MATH THEOR vol. 42, (22) 222002-22210.
Fyodorov YV, Khoruzhenko BA(2007). On absolute moments of characteristic polynomials of a certain class of complex random matrices. COMMUN MATH PHYS vol. 273, (3) 561-599.
Fyodorov YV, Khoruzhenko BA(2007). A few remarks on colour-flavour transformations, truncations of random unitary matrices, Berezin reproducing kernels and Selberg-type integrals. J PHYS A-MATH THEOR vol. 40, (4) 669-699.
Fyodorov YV, Khoruzhenko BA (2007). Averages of spectral determinants and 'single ring theorem' of Feinberg and Zee. ACTA PHYSICA POLONICA B. vol. 38, 4067-4077.
Goldsheid IY, Khoruzhenko BA(2005). The Thouless formula for random non-Hermitian Jacobi matrices. ISRAEL J MATH vol. 148, 331-346.
Goldsheid IY, Khoruzhenko BA(2003). Regular Spacings of complex eigenvalues in the one-dimensional non-Hermitian Anderson model. COMMUN MATH PHYS vol. 238, (3) 505-524.
Return to top